# SDR RAIA201209020001

- Difficulty date: September 2, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,878 hours, 20,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PACK NR 2 OVERLOAD MSG APPEARED, PACK NR 2 VALVE CLOSED.  THE CREW RETURNED A/C TO STL.  MAINTENANCE PERFORMED OPS CHECK OF PACK NR 2, OPS CHECK GOOD.
